• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 114 публикаций
Сортировка:
по названию
по году
Статья
Тюрин А., Городенцев А. Л. Известия РАН. Серия математическая. 2001. Т. 65. № 3. С. 15-50.
Добавлено: 15 июня 2010
Статья
Karasev M., Novikova E. Izvestiya. Mathematics. 2010. Vol. 74. No. 6. P. 1155-1204.

Алгебра симметрий квантового резонансного осциллятора в случае трех и более частот описана с помощью конечного (минимального) числа образующих и полиномиальных соотношений. Для этой алгебры указаны конструкция квантовых листов с комплексной структурой (аналог классических симплектических листов), а также конструкции квантовой кэлеровой 2-формы, воспроизводящей меры, соответствующих неприводимых представлений и когерентных состояний.

Добавлено: 12 апреля 2012
Статья
Akbarov S. S. Izvestiya. Mathematics. 1995. Vol. 59. No. 3. P. 3-30.
Добавлено: 23 сентября 2016
Статья
Akbarov S. S. Izvestiya. Mathematics. 1995. Vol. 59. No. 2. P. 47-62.
Добавлено: 23 сентября 2016
Статья
Dymov A. V. Izvestiya. Mathematics. 2012. Vol. 76. No. 6. P. 1116-1149.
Добавлено: 6 октября 2015
Статья
Romanov A. Izvestiya. Mathematics. 2006. Vol. 70. No. 5. P. 1015-1029.

For evolution equations of parabolic type in a Hilbert phase space E, consideration is given to the problem of the effective parametrization (with a Lipschitzian estimate) of the sets K in E by functionals φ from E* or, in other words, the problem of the linear Lipschitzian embedding of K into finite-dimensional Euklidean space. If A is the global attractor for the equation, then this kind of parametrization turns out to be equivalent to the finite dimensionality of the dynamics on A. Some tests are established for the parametrization (in various metrics) of subsets in E and, in particular, of manifolds M in E by linear functionals of different classes. We outline a range of physically significant parabolic problems with a fundamental domain Ω that admit a parametrization of the functions u=u(x) belonged to A by their values at a finite system of nodal points x in Ω.

Добавлено: 25 ноября 2012
Статья
Buchstaber V. M., Kustarev A. Izvestiya. Mathematics. 2015. Vol. 79. No. 6.

This paper is devoted to problems on equivariant embeddings of quasi-toric manifolds in Euclidean and projective spaces. We construct explicit embeddings and give bounds for the dimensions of the embeddings in terms of combinatorial data that determine such manifolds. We show how familiar results on complex projective varieties in toric geometry can be obtained under additional restrictions on the combinatorial data.

Добавлено: 5 мая 2016
Статья
Ilyashenko Y. Izvestiya. Mathematics. 2016. Vol. 80. No. 1. P. 50-112.
Добавлено: 7 июля 2016
Статья
Bufetov A. I. Izvestiya. Mathematics. 2016. Vol. 80. No. 6. P. 43-64.

В третьей части работы завершено доказательство основного результата – описания эргодического разложения бесконечных мер Пикрелла. Сначала доказывается, что скейлинговый предел детерминантных мер, отвечающих радиальным частям мер Пикрелла есть в точности бесконечный бесселев процесс, введенный в первой части работы. Доказывается, что “гауссов параметр” для эргодических компонент почти наверное равен нулю, для чего каждой конфигурации сопоставляется конечная мера, и сходимость к скейлинговому пределу устанавливается в пространстве конечных мер на пространстве конечных мер. Наконец, доказывается сингулярность мер Пикрелла, отвечающих различным значениям параметра.   

Добавлено: 3 августа 2016
Статья
V. V. Shevchishin. Izvestiya. Mathematics. 2009. Vol. 73. No. 4. P. 797-859.

In this paper we prove the non-existence of Lagrangian embeddings of the Klein bottle K in R4 and CP2. We exploit the existence of a special embedding of K in a symplectic Lefschetz pencil pr:X→S2 and study its monodromy. As the main technical tool, we develop the combinatorial theory of mapping class groups. The results obtained enable us to show that in the case when the class [K]∈H2(X,Z2) is trivial, the monodromy of pr:X→S2 must be of a special form. Finally, we show that such a monodromy cannot be realized in CP2.

Добавлено: 18 марта 2013
Статья
Molchanov S., Bendikov A., Grigoryan A. et al. Izvestiya. Mathematics. 2016. P. 859-893.

-

Добавлено: 22 июня 2016
Статья
Prokhorov Y. Izvestiya. Mathematics. 2015. Vol. 79 . No. 4. P. 795-808.

Изучаются трехмерные многообразия Фано с терминальными горенштейновыми особенностями, допускающие “минимальное” действие конечной группы. Доказано, что при некоторых предположениях такое многообразие не содержит плоскостей. Получены также оценки числа особых точек некоторых трехмерных многообразий Фано с терминальными факториальными особенностями.

Добавлено: 13 октября 2015
Статья
V. V. Lededev. Izvestiya. Mathematics. 2010. Vol. 74. No. 2. P. 347-378.
Добавлено: 12 апреля 2012
Статья
Bondal A. I. Izvestiya. Mathematics. 2013. Vol. 77. No. 4. P. 651-674.

We introduce the notions of consistent pairs and consistent chains of $ t$-structures and prove that two consistent chains of $ t$-structures generate a distributive lattice. The technique developed is then applied to the pairs of chains obtained from the standard $ t$-structure on the derived category of coherent sheaves and the dual $ t$-structure by means of the shift functor. This yields a family of $ t$-structures whose hearts are known as perverse coherent sheaves. Access this article Login options Individual login Institutional loginvia Athens/Shibboleth The computer you are using is not registered by an institution with a subscription to this article. Please log in below. Find out more about journal subscriptions at your site. Purchase this article online Buy this article £33.00 (£39.60 incl. VAT) $59.70 US Dollar price There are no additional delivery charges. By purchasing this article, you are accepting IOP's Terms and Conditions for Document Delivery. If you would like to buy this article, but not online, please contact custserv@iop.org. Make a recommendation To gain access to this content, please complete the Recommendation Form and we will follow up with your librarian or Institution on your behalf. For corporate researchers we can also follow up directly with your R&D manager, or the information management contact at your company. Recommend this journal Institutional subscribers have access to the current volume, plus a 10-year back file (where available). Subscribe to this journal The title that you are trying to access is not part of the IOP Historic Archive. You can purchase a copy of the article that you wish to view. Related Articles Hyperplane sections and derived categories Derived categories of coherent sheaves and equivalences between them PROJECTIVE BUNDLES, MONOIDAL TRANSFORMATIONS, AND DERIVED CATEGORIES OF COHERENT SHEAVES More Related Review Articles Classification of isomonodromy problems on elliptic curves Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field Geometric structures on moment-angle manifolds More

Добавлено: 21 октября 2014
Статья
Ю. Г. Прохоров Известия РАН. Серия математическая. 2013. Т. 77. № 3. С. 199-222.

Изучаются элементы $\tau$ порядка два в группах бирациональных автоморфизмов рационально связных трехмерных алгебраических многообразий таких, что множество $\tau$-неподвижных точек имеет бирационально нелинейчатую компоненту. Получена грубая классификация таких элементов.

Добавлено: 1 июля 2013
Статья
Akbarov S. S. Izvestiya. Mathematics. 1995. Vol. 59. No. 1. P. 3-48.
Добавлено: 23 сентября 2016
Статья
Tyurin N. A. Izvestiya. Mathematics. 2016. Vol. 80. No. 6. P. 1257-1274.
Добавлено: 29 марта 2017
Статья
Cheltsov I., Shramov K. Izvestiya. Mathematics. 2013.

We show that the only sporadic simple group such that some of its faithful representations or some faithful representations of its stem extensions give rise to exceptional (weakly-exceptional but not exceptional, respectively) quotient singularities is the Hall–Janko group (the Suzuki group, respectively).

Добавлено: 2 июля 2013
Статья
Akbarov S. S. Izvestiya. Mathematics. 2000. Vol. 64. No. 4. P. 3-46.
Добавлено: 23 сентября 2016
Статья
Mori S., Prokhorov Y. Izvestiya. Mathematics. 2016. Vol. 80. No. 5. P. 884-909.
Добавлено: 13 октября 2016
Статья
Popov V. Izvestiya. Mathematics. 2013. Vol. 77. No. 4. P. 742-771.

We classify up to conjugacy the subgroups of certain types in the full, affine, and special affine Cremona groups. We prove that the normalizers of these subgroups are algebraic. As an application, we obtain new results in the linearization problem by generalizing Bia{\l}ynicki-Birula's results  of 1966--67 to disconnected groups.  We prove fusion theorems for  n-dimensional tori in the affine and in special affine Cremona groups of rank  n  and introduce and discuss  the notions of Jordan decomposition and torsion prime numbers for the Cremona groups.

Добавлено: 23 августа 2013